Generalized Bivariate Fibonacci-Like Polynomials

Yogesh Kumar Gupta, Mamta Singh, Omprakash Sikhwal

Abstract


In this paper, we introduce a generalized bivariate Fibonacci-Like polynomials sequence, from which specifying initial conditions the bivariate Fibonacci and Lucas polynomials are obtained. Also we define some properties of generalized bivariate Fibonacci-Like polynomials.


Full Text:

PDF

References


Dursun Tasci, Mirac Cetin Firengiz, and Naim Tuglu, “Incomplete Bivariate Fibonacci and Lucas 𝑝-Polynomials,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 840345, 2012. doi:10.1155/2012/84034W.-K. Chen, Linear Networks and Systems (Book style). Belmont, CA: Wadsworth, 1993, pp. 123–135.

Glasson, Alan R., Remainder Formulas, Involving Generalized Fibonacci and Lucas Polynomials, The Fibonacci Quarterly, Vol. 33, No. 3, (1995), 268-172.

H. Belbachir and F. Bencherif, “On some properties on bivariate Fibonacci and Lucas polynomials” arXiv: 0710.1451v1, 2007.

Hoggatt, V. E. Jr. and Long, C. T., Divisibility Properties of Fibonacci Polynomials, The Fibonacci Quarterly, Vol. 12, No. 2, (1974), 113-120.

K. Inoue and S. Aki, “Bivariate Fibonacci polynomials of order k with statistica applications” Annals of the Institute of Statistical Mathematics, 2011, vol. 63, issue 1, pages 197-210.

M. Catalani “Generalized Bivariate Fibonacci Polynomials.” Version 2, http://front.math.ucdavis.edu/math.CO/0211366, 2004.

M. Catalani,” Identities for Fibonacci and Lucas Polynomials derived from a book of Gould” http://front.math.ucdavis.edu/math. CO/0407105, 2004.

M. Catalani,”Some Formulae for Bivariate Fibonacci and Lucas Polynomials” http://front.math.ucdavis.edu/math.CO/0406323, 2004.

M. Singh, Y.K. Gupta, O. Sikhwal, Generalized Fibonacci-Lucas Sequences its Properties, Global Journal of Mathematical Analysis, 2(3), 2014, 160-168.

M. Singh, Y.K. Gupta, and K. Sisodiya, Generalization of Fibonacci Sequence and Related Properties, “Research Journal of Computation and Mathematics, Vol. 3, No. 2, (2015), 12-18.

M. Singh, Y.K. Gupta, O. Sikhwal, “Identities of Generalized Fibonacci-Like Sequence.” Turkish Journal of Analysis and Number Theory, vol. 2, no. 5 (2014): 170-175. doi: 10.12691/tjant-2-5-3.

M. Singh, Y.K. Gupta, O. Sikhwal, Generalized Fibonacci-Lucas Polynomials, International Journal of Advanced Mathematical Sciences, 2 (1) (2014), 81-87.

M. Singh, Y.K. Gupta, O. Sikhwal, Generalized Fibonacci- Like Polynomials and Some Identities Global Journal of Mathematical Analysis, 2 (4) (2014) 249-258

Swamy, M. N. S., Generalized Fibonacci and Lucas Polynomials and their associated diagonal polynomials, The Fibonacci Quarterly Vol. 37, (1999), 213-222.

Webb, W. A. and Parberry, E. A., Divisibility Properties of Fibonacci Polynomials, The Fibonacci Quarterly Vol. 7, No. 5 (1969), 457-463.

Y.K. Gupta, M. Singh, O. Sikhwal, Generalized Fibonacci – Like Sequence Associated with Fibonacci and Lucas Sequences, Turkish Journal of Analysis and Number Theory, Vol. 2, No. 6 (2014), 233-238.

Y.K. Gupta, V. H. Badshah ,M. Singh, K. Sisodiya, Generalized Additive Coupled Fibonacci Sequences of Third order and Some Identities’’, International Journal of Innovative Science, Engineering & Technology, Vol. 2 Issue 3, March 2015, 80-55.


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193